Half Gauss Sums.

Bruce C. Berndt; Ronald J. Evans

Mathematische Annalen (1980)

  • Volume: 249, page 115-126
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Berndt, Bruce C., and Evans, Ronald J.. "Half Gauss Sums.." Mathematische Annalen 249 (1980): 115-126. <http://eudml.org/doc/163395>.

author = {Berndt, Bruce C., Evans, Ronald J.},
journal = {Mathematische Annalen},
keywords = {half Gauss sums; quadratic Gauss sum; sign},
pages = {115-126},
title = {Half Gauss Sums.},
url = {http://eudml.org/doc/163395},
volume = {249},
year = {1980},

AU - Berndt, Bruce C.
AU - Evans, Ronald J.
TI - Half Gauss Sums.
JO - Mathematische Annalen
PY - 1980
VL - 249
SP - 115
EP - 126
KW - half Gauss sums; quadratic Gauss sum; sign
UR - http://eudml.org/doc/163395
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.